# SDR 0704017

- Difficulty date: October 6, 2003
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 70,152 hours, 64,582 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Acoustic Panel
- Part number: 65ND543001
- Part serial: 1490
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 9,992 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL ACOUSTIC PANEL CORRODED 6 TO 9 O'CLOCK.
